# SDR HEEA064292

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375008101
- Condition: Locked
- Location: Dual Tachometer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE LOCKED AT 110 PERCENT.   REFERENCE:  DMR NR 686329.
